# SDR CALA2023012500196

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4057
- Condition: Damaged
- Location: Nr 3  Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0306) #3 SLAT WEDGE T/E PREVIOUS REPAIR SEPARATED 31" FROM INBD EDGE. TRANSCRIBED FROM HAECO NR 9282457. REPAIRED #3 SLAT WEDGE T/E IAW B757 SRM 57-43-02-2R-1, SRM 51-70 -10-2R-0 AND AMM 51-21-001/701. REMOVED HAECO DOT. TRANSCRIBED F ROM HAECO NR 9282457.
